MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number FOS413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that primary stability was not achieved for implant fos413 due to soft bone.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9457561
Report Number0001038806-2019-01592
Device Sequence Number3077500
Product Code DZE
UDI-Device Identifier00844868003625
UDI-Public(01)00844868003625(17)191023(10)2014101133(241)FOS413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2019
Device Model NumberFOS413
Device Catalogue NumberFOS413
Device Lot Number2014101133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;